# SDR HEEA0011476

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Coupling
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Part time: 34 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST DISC PACK COUPLING, FORWARD OF T/R GEARBOX COUPLING, WAS FOUND CRACKED DURING DAILY INSPECTION.
